# SDR QXEA2012112501454

- Difficulty date: November 25, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 14,435 hours, 15,316 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING DAM MCD FELL, UNABLE TO REINSTALL. INSPECTED AND FOUND DITCHING DAM DOOR SEAL LOOSE. REINSTALLED SEAL IAW CMM 25-70-01, PAGE 7001, PARA 2.A(1), PERFORMED OPS CK OF DITCHING DAM IAW AMM TASK 25-62-01-710-801, NO DEFECT NOTED. RETURNED TO SERVICE.
